The Annals of Mathematical Statistics

On the Local Behavior of Markov Transition Probabilities

David Blackwell and David Freedman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 6 (1968), 2123-2127.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698042

Digital Object Identifier
doi:10.1214/aoms/1177698042

Mathematical Reviews number (MathSciNet)
MR233429

Zentralblatt MATH identifier
0175.46903

JSTOR
links.jstor.org

Citation

Blackwell, David; Freedman, David. On the Local Behavior of Markov Transition Probabilities. Ann. Math. Statist. 39 (1968), no. 6, 2123--2127. doi:10.1214/aoms/1177698042. https://projecteuclid.org/euclid.aoms/1177698042


Export citation